Publication
Title
Detection and correction of outliers in the bivariate chainladder method
Author
Abstract
Language
Dutch
Source (journal)
Insurance : mathematics and economics. - Amsterdam
Publication
Amsterdam : 2011
ISSN
0167-6687
Volume/pages
49:2(2011), p. 188-193
ISI
000293157400003
Full text (Publisher's DOI)
UAntwerpen
Faculty/Department
Research group
Publication type
Subject
Affiliation
Publications with a UAntwerp address
External links
Web of Science
Record
Identification
Creation 09.09.2011
Last edited 23.11.2018
To cite this reference